# SDR SWIA2020033049531

- Difficulty date: January 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #1764. APPROX FS 654.5, APPROX 10IN BELOW THE GROUND AIR SUPPLY CONNECTION ACCESS PANEL ON THE LH SIDE OF THE AIRCRAFT. DENT APPROX .02045IN DEEP, 1/4IN WIDE AND APPROX 3/4IN LONG. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.  (C CHECK) RO 3/27/2020    FOUND DENT TO BE OUT OF LIMITS REF CRJ 200 SRM. RECEIVED ENGINEERING AND WORKED THE DENT PER REO. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR FURTHER DETAILS.
